Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162

  [Search Papers]
1521. F. Ardalan, S. Kim and F. Mansouri,
Can We Have Exact Supersymmetry with Undetected Superpaterns? Lessons from 2+1 Dimensions
Int. J. Mod. Phys. A 12(1997), 1183-1193  [abstract]   
IPM/P-1997/048
 
1522. V. Milani and A. Shafei Deh Abad,
Geodesic Curves on Quantized Manifolds
Lett. Math. Phys. 40(1997), 391-394  [abstract]   
arXive.org link: hep-th/9606084 [ abs, src, ps, others], cited by
IPM/P-1997/047
 
1523. M.E. Fouladvand and A.S. Khorashad,
Thermodynamic Properties of One-Dimensional Z3 Quantum Potts Chain
Mod. Phys. Lett. B 11(1997), 785-793  [abstract]   
IPM/P-1997/030
 
1524. H. Ghafarnejad and H. Salehi,
Hadamard Renormalization, Conformal Anomaly and Cosmological Event Horizons
Phys. Rev. D 56(1997), 4633-4639  [abstract]   
arXive.org link: hep-th/9709158 [ abs, src, ps, others], cited by
IPM/P-1997/029
 
1525. H. Salehi,
Duality and Cosmological Constant
Int. J. Theor. Phys. 36(1997), 2035-2042  [abstract]   
arXive.org link: hep-th/9709157 [ abs, src, ps, others], cited by
IPM/P-1997/028
 
1526. M. Khorrami and M. Alimohammadi,
Observables of the Generalized 2D Yang-Mills Theories on Arbitrary Surfaces: A Path Integral Approach
Mod. Phys. Lett. A 12(1997), 2265-2270  [abstract]   
arXive.org link: hep-th/9612018 [ abs, src, ps, others], cited by
IPM/P-1997/025
 
1527. A. Aghamohammadi, M. Alimohammadi and M. Khorrami,
A Pseudo-Conformal Representation of the Virasoro Algebra
Mod. Phys. Lett. A 12(1997), 1349-1353  [abstract]   
arXive.org link: hep-th/9611009 [ abs, src, ps, others], cited by
IPM/P-1997/018
 
1528. M. Abolfath, J.J. Palacios, H.A. Fertig, S.M. Grivin and A.H. MacDonald,
A Critical Comparison of Field Theory and Microscopic Wave Functions for Skyrmions in Quantum Hall Ferromagnets
Phys. Rev. B 56(1997), 6795-6804  [abstract]   
arXive.org link: cond-mat/9705125 [ abs, src, ps, others], cited by
IPM/P-1997/016
 
1529. A. Shafiekhani and M. Khorrami,
Exactly and Quasi-Exactly Solvable Modelson the Basis of osp(2|1)
Mod. Phys. Lett. A 12(1997), 1655-1661  [abstract]   
arXive.org link: hep-th/9706164 [ abs, src, ps, others], cited by
IPM/P-1997/015
 
1530. A.M. Ghezelbash and V. Karimipour,
Global Conformal Invariance in D Dimensional and Logarithmic Correlation Functions
Phys. Lett. B 402(1997), 282-289  [abstract]   
arXive.org link: hep-th/9704082 [ abs, src, ps, others], cited by
IPM/P-1997/014
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.